MENU

You are here

Publications

Export 1332 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Michelangeli A, Pitton G. Non-linear Gross-Pitaevskii dynamics of a 2D binary condensate: a numerical analysis.; 2018. Available from: http://preprints.sissa.it/handle/1963/35323
Michelangeli A. Born approximation in the problem of the rigorous derivation of the Gross-Pitaevskii equation.; 2006. Available from: http://hdl.handle.net/1963/1819
Michelangeli A, Olgiati A. Gross-Pitaevskii non-linear dynamics for pseudo-spinor condensates.; 2017. Available from: http://preprints.sissa.it/handle/1963/35279
Michelangeli A, Olgiati A. Effective non-linear spinor dynamics in a spin-1 Bose-Einstein condensate.; 2018. Available from: http://preprints.sissa.it/handle/1963/35311
Michelangeli A, Olgiati A. Mean-field quantum dynamics for a mixture of Bose-Einstein condensates.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35172
Michelangeli A. Reduced density matrices and Bose-Einstein condensation.; 2007. Available from: http://hdl.handle.net/1963/1986
Michelangeli A, Monaco D. Stability of closed gaps for the alternating Kronig-Penney Hamiltonian. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34460
Michelangeli A, Ottolini A. On point interactions realised as Ter-Martirosyan-Skornyakov Hamiltonians.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35195
Michelangeli A, Pitton G. Non-linear Schrödinger system for the dynamics of a binary condensate: theory and 2D numerics.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35266
Michelangeli A. Strengthened convergence of marginals to the cubic nonlinear Schroedinger equation.; 2007. Available from: http://hdl.handle.net/1963/1977
Michelangeli A, Nam PThanh, Olgiati A. Ground state energy of mixture of Bose gases.; 2018. Available from: http://preprints.sissa.it/handle/1963/35312
Michelangeli A, Zagordi O. 1D periodic potentials with gaps vanishing at k=0. Mem. Differential Equations Math. Phys. 47 (2009) 133-158 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1818
Michelangeli A. Bose-Einstein condensation: analysis of problems and rigorous results.; 2007. Available from: http://hdl.handle.net/1963/2189
Michelangeli A, Olgiati A, Scandone R. Singular Hartree equation in fractional perturbed Sobolev spaces.; 2017. Available from: http://preprints.sissa.it/handle/1963/35301
Michelangeli A, Ottolini A, Scandone R. Fractional powers and singular perturbations of quantum differential Hamiltonians. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35305
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Michelangeli A. Global well-posedness of the magnetic Hartree equation with non-Strichartz external fields. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34440
Michelangeli A, Ottolini A. Multiplicity of self-adjoint realisations of the (2+1)-fermionic model of Ter-Martirosyan--Skornyakov type.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35267
Merzi D. Normal matrix models and orthogonal polynomials for a class of potentials with discrete rotational symmetries. 2015 .
Mercuri C. Positive solutions of nonlinear Schrödinger-Poisson systems with radial potentials vanishing at infinity. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl [Internet]. 2008 ;19:211–227. Available from: http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.510.3635&rep=rep1&type=pdf
Mercuri C, Willem M. A global compactness result for the p-Laplacian involving critical nonlinearities. Discrete & Continuous Dynamical Systems-A [Internet]. 2010 ;28:469–493. Available from: http://www.aimsciences.org/journals/displayArticles.jsp?paperID=5097
Mercier J-M, Piccoli B. Global continuous Riemann solver for nonlinear elasticity. Arch. Ration. Mech. An., 2001, 156, 89 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1493
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
Mazzolini M, Facchetti G, Andolfi L, R. Zaccaria P, Tuccio S, Treud J, Altafini C, Di Fabrizio EM, Lazzarino M, Rapp G, et al. The phototransduction machinery in the rod outer segment has a strong efficacy gradient. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35157
Mazzoleni D, Zucco D. Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35140

Pages

Sign in